Some recent results in transcendence theory
Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 145-154.
@incollection{AST_1979__61__145_0,
     author = {Masser, David W.},
     title = {Some recent results in transcendence theory},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     series = {Ast\'erisque},
     pages = {145--154},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     mrnumber = {556671},
     zbl = {0402.10036},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1979__61__145_0/}
}
TY  - CHAP
AU  - Masser, David W.
TI  - Some recent results in transcendence theory
BT  - Journées Arithmétiques de Luminy
AU  - Collectif
T3  - Astérisque
PY  - 1979
SP  - 145
EP  - 154
IS  - 61
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1979__61__145_0/
LA  - en
ID  - AST_1979__61__145_0
ER  - 
%0 Book Section
%A Masser, David W.
%T Some recent results in transcendence theory
%B Journées Arithmétiques de Luminy
%A Collectif
%S Astérisque
%D 1979
%P 145-154
%N 61
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1979__61__145_0/
%G en
%F AST_1979__61__145_0
Masser, David W. Some recent results in transcendence theory, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 145-154. http://archive.numdam.org/item/AST_1979__61__145_0/

[1] M. Anderson Inhomogeneous linear forms in algebraic points of anelliptic function, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London, (1977), 121-143 | MR | Zbl

[2] M. Anderson Linear forms in algebraic points of an elliptic function, Ph. D. thesis, University of Nottingham, (1978)

[3] A. Baker The theory of linear forms in logarithms, Transcendence theory : advances and applications (Eds. A. Baker and D. W. Masser), Academic Press, London, (1977), 1-27 | MR | Zbl

[4] P. E. Blanksby and H. L. Montgomery Algebraic integers near the unit circle, Acta Arith. 18, (1971), 355-369 | DOI | EuDML | MR | Zbl

[5] G. V. Chudnovsky Algebraic independence of constants connected with exponential and elliptic functions (in Russian), Dopovidi Akad. Nauk. USSR, Ser. A, (1976), N° 8 | Zbl

[6] E. T. Copson An Introduction to the theory of functions of a complex variable, Oxford, (1935) | Zbl

[7] S. Lang Introduction to transcendental numbers, Addison-Wesley, Reading Mass., (1966) | MR | Zbl

[8] J. H. Loxton and A. J . Van Der Poorten Multiplicative relations in number fields, Bull. Australian Math. Soc. 16, (1977), 83-98 | DOI | MR | Zbl

[9] D. W. Masser The transcendence of certain quasi-periods associated with Abelian functions in two variables, Compositio Math. 35, (1977), 239-258 | EuDML | Numdam | MR | Zbl

[10] Ju. V. Nesterenko Bounds on the order of zeroes of a class of functions and their application to the theory of transcendental numbers (in Russian), Izv. Akad. Nauk. USSR, Ser. Mat. 41, (1977), 253-284 | MR | Zbl

[11] A. B. Shidlovsky On a criterion for the algebraic independence of a class of entire functions (in Russian), Izv. Akad. Nauk. USSR, Ser. Mat. 23, (1959), 35-66 | Zbl

[12] C. L. Stewart Algebraic integers whose conjugates Iie near the unit circle, Bull. Soc. Math. France, 106, (1978), 169-176 | DOI | EuDML | Numdam | MR | Zbl

[13]M. Waldschmidt Nombres transcendants, Lecture Notes in Math. N° 402, Springer, Berlin, (1974) | MR | Zbl

[14]M. Waldschmidt Les travaux de G. V. Chudnovsky sur les nombres transcendants, Sém. Bourbaki, N° 488, (1976) | EuDML | Numdam | Zbl